"Some Exact Solutions for Radiation View Factors from Spheres" by Benjamin T.F. Chung and Mohammad Naraghi
 

Mechanical Engineering Faculty Research

Title

Some Exact Solutions for Radiation View Factors from Spheres

Document Type

Article

Publication Date

8-1981

Abstract

Based on a new formulation for radiative view factor from a sphere to a class of axisymmetric bodies, closed-form expression are developed for the radiation view factors from a phere to the external surface of a coaxil cylinder and from a sphere to an intersecting coaxil disk. The numerical results of the view factors are presented graphically in a wide range of parameters. At a limiting condition, one of the present formulas leads to the view factor from an annular ring to a coaxil hemisphere. The results are compared with those obtained earlier based on the Monte Carlo technique.

Publication Title

AIAA Journal

Volume

19

Issue

8

First Page

1077

Last Page

1081

Share

COinS